Good to know that I’m not going crazy?
I take 3 Benedryl rite before each infusion. Get antsy in the legs w/in the last hour…legs look more like ‘restless leg syndrome’ if anything. Then just spend the rest of any infusion day sleeping off the Benedryl.
What IS peculiar is that: The brand of IG hasn’t changed in Over three years, nor the delivery method IV. The legs simply turn into ‘jelly’ it feels like, w/no strength at all and that is with Home Physical Therapy for a different issue.
Other than that NOTHING has changed in my life.
Can one build up a ‘resistance’ to any brand of IG? Or is something else going on? Just concern, as you all know we have to be the ‘watchdogs’ for our own conditions. I can ALWAYS feel a sort of relief and ease of pain during any infusion. But, this sudden surprise ‘side-effect’ is not one documented….other than here!
It does get the heart racing and the blood pressure up, doesn’t it?
I’d get the ‘rush’ of the IG, sort of like drinking a double expresso and then trying to fight that due to the Benedryl? Maybe it is some sort of pay-back for all of that, don’t know.
Thank you one and all in letting me know I’m NOT the only one!